Convergence rates for a reaction-diffusion system

M. Kirane, N. E. Tatar

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

A class of reaction-diffusion systems is investigated. This class is motivated by some diffusive epidemic models, which serve to modelise the spread of Feline Immunodeficiency Virus (FIV) in the cat population, and sexually transmitted diseases. We obtain exponential convergence rates for a system with unbounded time dependent coefficients.

Original languageBritish English
Pages (from-to)347-357
Number of pages11
JournalZeitschrift fur Analysis und ihre Anwendung
Volume20
Issue number2
StatePublished - 2001

Keywords

  • Asymptotic behavior
  • Biomathematics
  • Reaction-diffusion systems

Fingerprint

Dive into the research topics of 'Convergence rates for a reaction-diffusion system'. Together they form a unique fingerprint.

Cite this